# SDR CA970408016

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790210
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WINDSHIELD FOUND WITH 1" CRACK ON INNER PANE AT UPPER FORWARD CORNER.
